# SDR FDEA201504161248

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3650
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE DAMAGE FOUND AT LAP SEAM 14L, BS 767 - 769.  COMPLIED WITH EA F-5330-T0315549, PT 1.  FUSELAGE SKIN REPAIR BETWEEN BS 760 - 775 & STRINGER 13L - 15L, REV NEW, DATED APRIL 03, 2015.  FAA FORM 8100-9 ATTACHED.  MAJOR REPAIR CAT B.
